# SDR 98ZZZX3456

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4620J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30503
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Truss
- Part number: 6702506
- Condition: Cracked
- Location: Rt Mlg
- Part time: 5,216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TO RT GEAR SIDE BRACE TO REMOVE EXCESSIVE FREE PLAY, A CRACK WAS FOUND IN FORKED END AT ATTACHMENT TO PN 6697-05 LINK.  CRACK WAS AT THE BASE OF MACHINED SURFACE TO FORM FORK, AND APPEARED TO BE A DEEPER MACHINE MARK.  DYE PENETRANT INSPECTION PROVED THE CRACKS.  PART WAS REPLACED, GEAR RIGGED AND RETURNED TO SERVICE.
